MathSciNet Relay Station
MathSciNet bibliographic data
MR3046933 93E03 (60G35 93B52)
Ding, Derui; Wang, Zidong; Hu, Jun; Shu, Huisheng Dissipative control for state-saturated discrete time-varying systems with randomly occurring nonlinearities and missing measurements. Internat. J. Control 86 (2013), no. 4, 674–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement